Matches in DBpedia 2016-04 for { <http://doi.org/10.1007/s00039-006-0588-1> ?p ?o }
Showing triples 1 to 11 of
11
with 100 triples per page.
- s00039-006-0588-1 authormask "3".
- s00039-006-0588-1 doi "10.1007/s00039-006-0588-1".
- s00039-006-0588-1 first "Boáz".
- s00039-006-0588-1 isCitedBy Boáz_Klartag.
- s00039-006-0588-1 issue "6".
- s00039-006-0588-1 journal Geometric_and_Functional_Analysis_(journal).
- s00039-006-0588-1 last "Klartag".
- s00039-006-0588-1 pages "1274–1290".
- s00039-006-0588-1 title "On convex perturbations with a bounded isotropic constant".
- s00039-006-0588-1 volume "16".
- s00039-006-0588-1 year "2006".